Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of postinor 2 pills?

I took postinor 2 pills one right after sex and other 12 hours later. me and my husband had sex couple of times 4-5vdays after taking the pill but he ejaculated outside me and we are pretty confident about that as he pulled out way early before ejaculation. Now my period is 2 weeks delayed and still no sign of period... I took strip tests twice and came out negative... any advice please?
Fri, 6 Aug 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Postinor 2 remains in blood for 8 days. Patient gets withdrawal bleeding after 8 days of intake. You had sex with pull out method within 4-days of taking pills. This seems to be protected. The period mostly gets delayed by 8-10 days after Postinor. If this period is prolonged pregnancy test should follow after 3 weeks delay in periods. A negative test even after 3 weeks needs to be investigated for hormonal imbalance. Consult a gynecologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Combined oral contraceptive pill


What are the side effects of postinor 2 pills?

Hi, Postinor 2 remains in blood for 8 days. Patient gets withdrawal bleeding after 8 days of intake. You had sex with pull out method within 4-days of taking pills. This seems to be protected. The period mostly gets delayed by 8-10 days after Postinor. If this period is prolonged pregnancy test should follow after 3 weeks delay in periods. A negative test even after 3 weeks needs to be investigated for hormonal imbalance. Consult a gynecologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician